× Didn't find what you were looking for? Ask a question
  
  
  
  
Top Posters
Since Sunday
8
8
7
6
6
6
6
6
6
6
6
5
New Topic  
wrote...
Posts: 744
Rep: 0 0
A year ago
If a patient is taking a drug that causes nausea, he or she may be advised to
 
  a. drink liquids only.
  b. eat only starchy and bland foods.
  c. eat spicy foods to stimulate the appetite.
  d. drink liquids between rather than with meals.
Read 17 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Top Poster
Posts: 579
Rep: 0 0
A year ago
D
Drinking liquids between rather than with meals can help reduce nausea. Drinking liquids only may increase nausea. Reactions to starchy, bland, and spicy foods are very individual and these foods do not necessarily decrease or increase nausea.
1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  414 People Browsing
Your Opinion
What's your favorite coffee beverage?
Votes: 64

Previous poll results: Do you believe in global warming?
Related Images
 872
 2858
 78

▶️ Video: Nerve Impulse Transmission Animation

For a complete list of videos, visit our video library